A note on estimation ln a minimum type model

Research output: Contribution to journalArticlepeer-review

Abstract

This paper deals with a problem of estimating the parameter of a distribution function (D.F.) of a continuous random variable t= min (T1, T2) where T1 and T2 are non-negative independent random variables. The D.F. of T1 depends on the parameter 0 that has to be estimated. The D.F. of T2 has properties that will be considered.

Original languageEnglish
Pages (from-to)749-763
Number of pages15
JournalCommunications in Statistics - Theory and Methods
Volume21
Issue number3
DOIs
StatePublished - 1 Jan 1992

Keywords

  • Minimum type scheme
  • asymptotically unbiased and normally distributed estimator

Fingerprint

Dive into the research topics of 'A note on estimation ln a minimum type model'. Together they form a unique fingerprint.

Cite this